# SDR UPS08854052

- Difficulty date: November 28, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AREA OF CORROSION CAUSING RIVET HEADS TO DEFORM ON A/C SKIN LOWER CENTERLINE LOCATED NEAR VHF BLADE ANTENNA.  INSTALLED INTERIM REPAIR DOUBLER REF NRC 224311 REF E/O DC8-5330-3135 3-A FOR REPEAT INSP AND PERM REPAIR REQUIREMENTS.  THIS IS A MAJOR REPAIR.  TRANSFERRED TO D-389557.
